Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 17 found articles
 
 
  L2-Tracking of Gaussian Distributions via Model Predictive Control for the Fokker–Planck Equation
 
 
Title: L2-Tracking of Gaussian Distributions via Model Predictive Control for the Fokker–Planck Equation
Author: Fleig, Arthur
Grüne, Lars
Appeared in: Vietnam journal of mathematics
Paging: Volume 46 (2018) nr. 4 pages 915-948
Year: 2018
Contents:
Publisher: Springer Singapore, Singapore
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands